Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nuclear Fréchet space consisting of $ C^\infty$-functions and failing the bounded approximation property


Author: Dietmar Vogt
Journal: Proc. Amer. Math. Soc. 138 (2010), 1421-1423
MSC (2010): Primary 46A04; Secondary 46A11
DOI: https://doi.org/10.1090/S0002-9939-09-10166-1
Published electronically: November 3, 2009
MathSciNet review: 2578534
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An easy and transparent example is given of a nuclear Fréchet space failing the bounded approximation property and consisting of $ C^\infty$-functions on a subset of $ \mathbb{R}^3$.


References [Enhancements On Off] (What's this?)

  • 1. Dubinsky, E., The structure of nuclear Fréchet spaces, Lecture Notes in Mathematics, 720, Berlin-Heidelberg-New York: Springer, 1979. MR 537039 (81f:46004)
  • 2. Dubinsky, E., Nuclear Fréchet spaces without the bounded approximation property, Studia Math. 71 (1981/82), 85-105. MR 651326 (83e:46007)
  • 3. Dubinsky, E., Vogt, D., Fréchet spaces with quotients failing the bounded approximation property, Studia Math. 81 (1985), 71-77. MR 818172 (87e:46005)
  • 4. Floret, K., Continuous norms on locally convex strict inductive limit spaces, Math. Z. 188 (1984), 75-88. MR 767364 (86d:46002)
  • 5. Meise, R., Vogt, D., Introduction to functional analysis, The Clarendon Press, Oxford Univ. Press, New York, 1997. MR 1483073 (98g:46001)
  • 6. Moscatelli, V. B., Nuclear Fréchet spaces without the bounded approximation property, Results Math. 19 (1991), 143-146. MR 1091962 (92i:46006)
  • 7. Vogt, D., An example of a nuclear Fréchet space without the bounded approximation property, Math. Z. 182 (1983), 265-267. MR 689304 (84m:46009)
  • 8. Vogt, D., A nuclear Fréchet space of $ C^\infty$-functions which has no basis, Note Mat. 25 (2005/06), 187-190. MR 2259965 (2007g:46004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46A04, 46A11

Retrieve articles in all journals with MSC (2010): 46A04, 46A11


Additional Information

Dietmar Vogt
Affiliation: Fachbereich C–Mathematik und Naturwissenschaften, Bergische Universität Wuppertal, D-42097 Wuppertal, Germany
Email: dvogt@math.uni-wuppertal.de

DOI: https://doi.org/10.1090/S0002-9939-09-10166-1
Received by editor(s): January 11, 2009
Received by editor(s) in revised form: August 13, 2009
Published electronically: November 3, 2009
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society